# SDR HALA2022121200307

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 29,658 hours, 4,707 cycles
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Rccb
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS-DUE TO N1, N2 & BB VIBRATION REPORTED ANOMALIES ON NR 1 ENGINE.   REMOVED AND REPLACED THE NR 1 ENG RCC IAW AMM 77-32-13. CHECKED OK. OK FOR  SERVICE.
